【2h】

Case Report: Vancomycin-associated drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: masquerading under the guise of sepsis

机译:病例报告:万古霉素相关的药物反应与嗜酸性粒细胞增多和全身症状(DRESS)综合征:在败血症的幌子下伪装

代理获取
本网站仅为用户提供外文OA文献查询和代理获取服务,本网站没有原文。下单后我们将采用程序或人工为您竭诚获取高质量的原文,但由于OA文献来源多样且变更频繁,仍可能出现获取不到、文献不完整或与标题不符等情况,如果获取不到我们将提供退款服务。请知悉。

摘要

A patient presented with what appeared to be severe urosepsis. After admission and antibiotic administration, a newly developed rash and subsequent facial swelling appeared to be a reaction to penicillin class antibiotics. However, despite changing class of therapy with continued antimicrobial coverage, end organ damage continued, the rash worsened and facial oedema developed. Drug reaction with eosinophilia and systemic symptoms was ultimately diagnosed and was consistent with clinical and histopathological findings, as well as meeting all criteria for scoring systems. The patient was started on intravenous methylprednisolone 125 mg per 8 hours with rapid improvement of rash, swelling and end organ damage. Initial challenge to decrease dose failed, but the patient was ultimately able to be discharged on an extended taper.
机译:一名患者表现为严重尿毒症。入院并给予抗生素后,新出现的皮疹和随后的面部浮肿似乎是对青霉素类抗生素的反应。然而,尽管改变了疗法的类别并持续使用了抗菌药物,但终末器官损害仍在继续,皮疹恶化,面部水肿发生。最终诊断出具有嗜酸性粒细胞增多和全身症状的药物反应,并与临床和组织病理学发现一致,并且符合评分系统的所有标准。患者开始每8小时服用125 mg甲基强的松龙,可迅速改善皮疹,肿胀和末梢器官损伤。最初减少剂量的挑战失败了,但患者最终得以延长锥度出院。

著录项

相似文献

  • 外文文献
  • 中文文献
  • 专利
代理获取

客服邮箱:kefu@zhangqiaokeyan.com

京公网安备:11010802029741号 ICP备案号:京ICP备15016152号-6 六维联合信息科技 (北京) 有限公司©版权所有
  • 客服微信

  • 服务号